Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
The Lazarus phenomenon following recreational drug use
Autore:
Walker, A; McClelland, H; Brenchley, J;
Indirizzi:
Gen Infirm, Dept Accid & Emergency, Leeds LS1 3EX, W Yorkshire, England Gen Infirm Leeds W Yorkshire England LS1 3EX S1 3EX, W Yorkshire, England
Titolo Testata:
EMERGENCY MEDICINE JOURNAL
fascicolo: 1, volume: 18, anno: 2001,
pagine: 74 - 75
SICI:
1472-0205(200101)18:1<74:TLPFRD>2.0.ZU;2-J
Fonte:
ISI
Lingua:
ENG
Soggetto:
HYPERKALEMIC CARDIAC-ARREST; NO NEUROLOGIC SEQUELAE; SPONTANEOUS CIRCULATION; RESUSCITATION; CESSATION;
Keywords:
Lazarus phenomenon; recreational drug use;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Citazioni:
10
Recensione:
Indirizzi per estratti:
Indirizzo: Walker, A Gen Infirm, Dept Accid & Emergency, Great George St, Leeds LS1 3EX, W Yorkshire, England Gen Infirm Great George St Leeds W Yorkshire England LS1 3EX and
Citazione:
A. Walker et al., "The Lazarus phenomenon following recreational drug use", EMERG MED J, 18(1), 2001, pp. 74-75

Abstract

A case is reported of the Lazarus phenomenon (the return of spontaneous circulation after cardiopulmonary resuscitation had been abandoned) in a patient following recreational drug use. The implications for management of cardiac arrest in the emergency department are discussed.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 06/04/20 alle ore 22:54:11